KUWAIT JOURNAL OF SCIENCE & ENGINEERING, vol.36, pp.15-31, 2009 (SCI-Expanded)
Article / Article
KUWAIT JOURNAL OF SCIENCE & ENGINEERING
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Van Yüzüncü Yıl University Affiliated:
In this paper, some sufficient conditions are established to guarantee the boundedness of all solutions of a specific nonlinear differential equation of fifth order with constant delay. By introducing a Lyapunov functional, we obtain a new result on the boundedness of solutions of a delay differential equation of fifth order.